Alert archive / Delaware / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

May 29, 2019Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at May 29, 2019, 8:49 PM EDT for Sussex County, Delaware. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2019, 8:49 PM EDT (00:49 UTC)
Expired
May 29, 2019, 9:15 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 27 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS81 KPHI 300049
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
849 PM EDT Wed May 29 2019

DEZ003-004-300115-
Inland Sussex-Delaware Beaches-
849 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...

At 849 PM EDT, a strong thunderstorm was located near Milton, or 8
miles northeast of Georgetown, moving east at 45 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lewes, Milton, Henlopen Acres, Cape Henlopen State Park and Dewey
Beach.

LAT...LON 3869 7508 3869 7514 3865 7513 3869 7535
      3883 7531 3883 7521 3879 7516 3878 7511
      3880 7509 3864 7506 3864 7508
TIME...MOT...LOC 0049Z 276DEG 40KT 3875 7525 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 29, 7:36 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 29, 7:36 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
736 PM EDT Wed May 29 2019

.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The Tornado Watch has been cancelled for all but South Jersey.
Even in South Jersey, the storms are almost off shore. However,
storms may not be quite off shore by 00Z, so have extended the
watch through 9 PM for these areas.

The Flash Flood Watch continues due to the heavy rain moving
across the area as PW values between 1.5-2.0 inches which is
producing efficient rainfall.

As the low continues to move eastward along the boundary, it is
expected to push the boundary southward across the area this
evening. Once this front moves to our south by midnight,
shower/thunderstorm activity is expected to push to our south.
With the amount of low level moisture from the rainfall this
afternoon/evening, there could be some patchy fog, especially
where winds go light and variable.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The front that pushes to our south Wednesday night will begin
lifting back northward on Thursday ahead of yet another low
pressure system that will be moving along the boundary coming in
from our west. Showers and thunderstorms are expected to
develop and increase in coverage from west to east as a couple
of short wave/vorticity impulses move into the area. PW values
approach 1.5-1.75 inches during the afternoon and evening hours
on Thursday as these showers and thunderstorms move across the
area. So there will be a potential for heavy rain again for
Thursday afternoon and Thursday evening. The concern Thursday
will be the flow becomes more southwest aloft, which may lead to
a better chance of training storms. The severe threat looks
less that the last couple of days, however, not gone all
together. CAPE values build to 500-1000 J/kg in the warm sector
as the boundary drifts northward, and with 40-50 knots in the
mid levels, shear will be 40-50 knots. This could lead to
another round of severe storms Thursday afternoon and evening.

The low pressure will finally pull the cold front across the
area overnight Thursday, which will end all precipitation
chances. Dry weather will continue into Friday and Friday night
as weak high pressure begins to build into the area from the
west.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Long term forecast was updated using the latest national
blended guidance and adjusted slightly for consistency. No
significant changes were made to the previously issued forecast.

As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.

Favoring a mainly dry and seasonably warm day on Saturday given
southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR ceilings expected overnight once showers and
thunderstorms end across the area. Sub-VFR conditions in
SHRA/TSRA this evening. Damaging wind gusts possible if severe
storms pass over a given terminal. Light patchy fog may develop
with MVFR VSBY restrictions overnight. Winds may become light
and variable for most locations overnight. Any direction will be
mostly from the west to northwest.

OUTLOOK...

Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.

Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in the day.

Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.

Sunday-Sunday night... Scattered showers and tstms possible
with associated restrictions. Light westerly winds.

Monday...Generally VFR conditions expected.

&&

.MARINE...
Conditions expected to remain below advisory conditions through
Friday might. However, there will be showers and thunderstorms
through this evening, and again Thursday afternoon/evening.
There is the potential for wind gusts in excess of 34 kt,
possibly in excess of 50 kt in the strongest thunderstorms,
large hail, and frequent lightning.

OUTLOOK...

Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.

Rip Currents...

There is a low risk for the formation of dangerous rip currents
today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Thursday for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Thursday for NJZ001-007>010-
     012>020-026-027.
DE...Flash Flood Watch until 2 AM EDT Thursday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Johnson/Robertson
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/MPS/O'Brien
Marine...MPS/O'Brien
Hazardous weather outlook, May 29, 7:32 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
732 PM EDT Wed May 29 2019

DEZ001-NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-070-071-
101>106-302345-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Ocean-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
732 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-302345-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-
732 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ016>019-027-302345-
Salem-Gloucester-Camden-Northwestern Burlington-
Southeastern Burlington-
732 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...
...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ021>023-302345-
Cumberland-Atlantic-Cape May-
732 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-302345-
Eastern Monmouth-Coastal Ocean-
732 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ024-025-302345-
Atlantic Coastal Cape May-Coastal Atlantic-
732 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-302345-
Delaware Beaches-
732 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of thunderstorms with heavy rain is possible
Thursday afternoon into Thursday evening which could lead to
additional flooding concerns. There is also a risk for severe
weather Thursday afternoon into Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-451-455-302345-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
732 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-452>454-302345-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
732 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong thunderstorms are possible Thursday afternoon and evening
resulting in wind gusts in excess of 34 kts and large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 29, 8:10 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
810 PM EDT Wed May 29 2019

DEZ002>004-300045-
Inland Sussex-Kent-Delaware Beaches-
810 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX AND SOUTHWESTERN
KENT COUNTIES...

At 809 PM EDT, a strong thunderstorm was located near Andrewsville,
or 14 miles northwest of Georgetown, moving east at 45 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Georgetown, Milford, Harrington, Lewes, Milton, Bridgeville,
Ellendale, Henlopen Acres, Andrewsville, Greenwood, Dewey Beach and
Farmington.

LAT...LON 3866 7517 3874 7570 3891 7573 3890 7529
      3880 7518 3878 7512 3879 7510 3865 7506
      3865 7508 3869 7508 3869 7514 3865 7513
TIME...MOT...LOC 0009Z 277DEG 40KT 3883 7558

NC
Local storm report, May 29, 8:21 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     2 SW KENNEDYVILLE       39.29N 76.03W
05/29/2019                   KENT               MD   PUBLIC

            NUMEROUS TREES DOWN ON STILL POND ROAD.

&&

SFJ
Local storm report, May 29, 8:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     1 ENE HAMBURG           40.57N 75.96W
05/29/2019  M66 MPH          BERKS              PA   PUBLIC

            MEASURED BY A PERSONAL WEATHER STATION. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Local storm report, May 29, 8:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             LUMBERVILLE             40.41N 75.04W
05/29/2019  E1.75 INCH       BUCKS              PA   PUBLIC

&&

JEO
Local storm report, May 29, 8:47 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     2 NNW GERYVILLE         40.45N 75.49W
05/29/2019                   LEHIGH             PA   DEPT OF HIGHWAYS

            DOWNED TREE ON WIRES ON VERA CRUZ RD. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, May 29, 8:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
849 PM EDT Wed May 29 2019

DEZ003-004-300115-
Inland Sussex-Delaware Beaches-
849 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...

At 849 PM EDT, a strong thunderstorm was located near Milton, or 8
miles northeast of Georgetown, moving east at 45 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lewes, Milton, Henlopen Acres, Cape Henlopen State Park and Dewey
Beach.

LAT...LON 3869 7508 3869 7514 3865 7513 3869 7535
      3883 7531 3883 7521 3879 7516 3878 7511
      3880 7509 3864 7506 3864 7508
TIME...MOT...LOC 0049Z 276DEG 40KT 3875 7525

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:00 PM EDTSpecial Marine WarningPHI60 min
May 29, 8:02 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean107 min
May 29, 8:35 PM EDTSpecial Marine WarningPHI85 min
May 30, 3:20 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more18 hr
May 30, 3:33 AM EDTDense Fog AdvisoryPHIBurlington, Mercer4 hr
May 30, 4:17 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
May 30, 4:19 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
May 30, 4:25 PM EDTSpecial Weather StatementPHIWarren35 min
May 30, 4:36 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean39 min
May 30, 4:40 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren50 min
May 30, 4:46 PM EDTSpecial Weather StatementPHISalem29 min
May 30, 4:48 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren42 min
May 30, 4:49 PM EDTFlash Flood WarningPHIWarren4 hr
May 30, 4:57 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more4 hr
May 30, 4:58 PM EDTSpecial Marine WarningPHI62 min
May 30, 5:03 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren4 hr
May 30, 5:14 PM EDTSpecial Weather StatementPHISalem31 min
May 30, 5:17 PM EDTFlash Flood WarningPHIBurlington, Camden, Mercer, Monmouth4 hr
May 30, 5:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren40 min
May 30, 5:22 PM EDTAreal Flood AdvisoryPHICape May, Cumberland, Gloucester, Salem2 hr
May 30, 5:23 PM EDTSpecial Weather StatementPHIMercer37 min
May 30, 5:32 PM EDTSevere Thunderstorm WarningPHICape May43 min
May 30, 5:33 PM EDTSpecial Marine WarningPHI27 min
May 30, 5:55 PM EDTSpecial Marine WarningPHI65 min
May 30, 5:55 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset31 min
May 30, 6:06 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset4 hr
May 30, 6:53 PM EDTFlash Flood WarningPHIMorris, Somerset4 hr
May 30, 7:35 PM EDTSpecial Weather StatementPHIMercer25 min
May 30, 7:56 PM EDTSpecial Weather StatementPHIMercer34 min
May 29, 8:16 PM EDTRiver Flood WarningPHIBucks11 hr
May 29, 9:57 PM EDTAreal Flood WarningPHILehigh2 hr
May 30, 4:03 PM EDTSpecial Weather StatementPHIBerks27 min
May 30, 4:22 PM EDTSpecial Weather StatementPHIDelaware23 min
May 30, 5:02 PM EDTSpecial Weather StatementPHIPhiladelphia28 min
May 30, 6:51 PM EDTSpecial Weather StatementPHIBerks24 min
May 29, 8:10 PM EDTSpecial Weather StatementPHISussex35 min
May 30, 4:08 PM EDTAreal Flood AdvisoryPHIKent, New Castle2 hr
May 30, 4:09 PM EDTSpecial Weather StatementPHINew Castle36 min
May 30, 4:32 PM EDTSevere Thunderstorm WarningPHIKent, Sussex43 min
May 30, 5:09 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
May 30, 3:42 PM EDTSpecial Weather StatementPHIKent, Queen Anne's33 min
May 30, 3:53 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot52 min

Nearby

Special Weather Statements in Delaware, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.